# SDR AALA202004139004

- Difficulty date: April 12, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Cracked
- Location: Rt Mlg Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND HYD LEAK COMINGFROM R/H BRAKE MANIFOLD ASSY. BRAKE PRESSURE LINE CRACKED NEEDSTO BE REPLACED. REMOVED AND REPLACED RT MLG BRAKE MANIFOLD ASSY PRESSURE LINE IAW AMM 32-42-16.
